# SDR DALA2016062004782

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON END 1 AT STA Y=1338.  LONGERON END WAS REPLACED IAW SRM 51-30-5, 51-10-2, 51-10-3 PAR 21, 14 AND DWG 4912515 REV H, 51-30-2.
